# SDR UALA2011011700243

- Difficulty date: January 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 76,609 hours, 12,359 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP, RTFL.  NO LAV-FLUSH FLUID AVAILABLE IN ECONOMY OR BUSINESS LAVS. ONLY 1ST LAV WORKS CORRECTLY.  ALL LAVS IN BUS CLASS AND ECONOMY ARE DRY FLUSH ONLY.  NO RINSE WATER WITH FLUSH.  TRIED PRIMING BY POURING WATER INTO TOILET BOWL-NO HELP.  NORMAL WATER FLOW IN GALLEYS AND LAV SINKS. WATER QTY INDICATED FULL AND LAV WASTE TANKS INDICATED LESS THAN 25 PERCENT FULL. FOUND AIR IN RINSE LINES. OPENED B-NUT ON TOILET RINSE LINES AND RESECURED. FLUSH CHECKS NORMAL.
